Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Twin-convergence regions for continued fractions $ K(a\sb{n}/1)$


Authors: William B. Jones and W. J. Thron
Journal: Trans. Amer. Math. Soc. 150 (1970), 93-119
MSC: Primary 30.25
DOI: https://doi.org/10.1090/S0002-9947-1970-0264043-9
MathSciNet review: 0264043
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.25

Retrieve articles in all journals with MSC: 30.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0264043-9
Article copyright: © Copyright 1970 American Mathematical Society